Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS Austin/San Antonio, TX

May 27, 2016Blanco County, Gillespie County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2016, 12:03 AM CDT for Blanco County, Gillespie County, Kendall County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 12:03 AM CDT (05:03 UTC)
Expired
May 27, 2016, 1:00 AM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 63 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 10:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 5.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS54 KEWX 270503
SVREWX
TXC031-171-259-270600-
/O.NEW.KEWX.SV.W.0162.160527T0503Z-160527T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BANKERSMITH...
  OR 10 MILES NORTHEAST OF COMFORT...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BLANCO...STONEWALL...FLUGRATH...BANKERSMITH...ALBERT...HYE...TWIN
  SISTERS...BLUMENTHAL...GRAPETOWN...KENDALIA...LUCKENBACH...CAIN CITY...
  ROCKY HILL AND SISTERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2999 9835 2993 9842 2998 9888 3022 9886
      3026 9834
TIME...MOT...LOC 0502Z 269DEG 24KT 3010 9879 

HAIL...1.25IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
927 
WWUS54 KEWX 270525
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT FRI MAY 27 2016

TXC031-171-259-270600-
/O.CON.KEWX.SV.W.0162.000000T0000Z-160527T0600Z/
GILLESPIE TX-BLANCO TX-KENDALL TX-
1225 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN GILLESPIE...SOUTHWESTERN BLANCO AND NORTHEASTERN
KENDALL COUNTIES...

AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBERT...OR 11
MILES WEST OF BLANCO...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLANCO...STONEWALL...FLUGRATH...KENDALIA...ALBERT...HYE...TWIN SISTERS...
SISTERDALE AND BLUMENTHAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2999 9835 2993 9842 2997 9877 3023 9874
      3026 9834
TIME...MOT...LOC 0524Z 267DEG 25KT 3012 9862 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
333 
WWUS54 KEWX 270551
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT FRI MAY 27 2016

TXC171-259-270601-
/O.CAN.KEWX.SV.W.0162.000000T0000Z-160527T0600Z/
GILLESPIE TX-KENDALL TX-
1251 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILLESPIE AND
NORTHEASTERN KENDALL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3005 9835 3003 9850 3013 9858 3024 9859
      3026 9834
TIME...MOT...LOC 0551Z 259DEG 47KT 3015 9844 

$$

TXC031-270600-
/O.CON.KEWX.SV.W.0162.000000T0000Z-160527T0600Z/
BLANCO TX-
1251 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN BLANCO COUNTY...

AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANCO...MOVING
EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BLANCO...FLUGRATH AND HYE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3005 9835 3003 9850 3013 9858 3024 9859
      3026 9834
TIME...MOT...LOC 0551Z 259DEG 47KT 3015 9844 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:09 PM CDT, 54 minutes earlier.

Area forecast discussion, May 26, 11:09 PM CDT, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1109 PM CDT THU MAY 26 2016

.UPDATE...
The forecast has been updated for the early cancellation of WW
#217 where thunderstorm activity has diminished over the last
couple hours. Farther east across the Hill Country, I-35 corridor
and into the Hwy. 77 corridor a new severe thunderstorms watch
(#221) is now in effect until 3 AM CDT. Rain chances have also
been raised significantly for areas generally along and north of
I-10. Complicated surface pattern in place with an outflow
boundary roughly along a Llano to LaGrange line, with stout
southerly flow in the low-levels to the south and southwest of
this boundary. In addition, lone cell over the western Hill
continues to remain severe while moving eastward. This will lead
to additional showers and storms for most areas north of I-10.

&&

.PREV DISCUSSION... /ISSUED 743 PM CDT THU MAY 26 2016/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Convection chances will be the main concern across the region
through the remainder of this evening. Based on radar trends, we
have gone with TEMPO groups for TSRA at KAUS and KDRT for the next
couple of hours. We will also include TEMPO groups for SAT/SSF
between 06Z-10Z as activity is expected to move in from the west.
Additional rainfall chances appear in the offing for our I-35
sites late tomorrow afternoon and we'll mention PROB30 groups to
cover.

PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/

UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  85  73  90  73 /  90  60  40  30  20
Austin Bergstrom Intl Airport  73  85  72  89  72 / 100  60  40  30  20
New Braunfels Muni Airport     73  87  72  88  73 /  70  60  30  30  20
Burnet Muni Airport            71  85  71  88  71 /  70  60  30  30  20
Del Rio Intl Airport           72  95  71  90  73 /  50  10  10  40  30
Georgetown Muni Airport        72  84  72  89  71 /  70  60  40  30  20
Hondo Muni Airport             73  91  73  90  73 /  60  30  20  30  30
San Marcos Muni Airport        73  86  72  88  72 /  90  60  30  30  20
La Grange - Fayette Regional   75  85  75  88  73 /  90  70  40  30  10
San Antonio Intl Airport       74  87  74  88  73 /  60  40  20  30  20
Stinson Muni Airport           75  90  75  90  75 /  60  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM CDT Friday for the following counties:
Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca...
Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...LH
Synoptic/Grids...24
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 26, 11:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 SW AUSTIN BERGSTROM I 30.19N  97.68W
05/26/2016  E1.00 INCH       TRAVIS             TX   ASOS

            QUARTER SIZED HAIL REPORTED IN THE AUSTIN BERGSTROM
            KAUS ASOS OBSERVATION

&&

EVENT NUMBER EWX1600445
Local storm report, May 26, 11:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      3 S HILLS               30.15N  97.07W
05/26/2016                   BASTROP            TX   EMERGENCY MNGR

            200 BLOCK OF FM 2239 AND FM 2104 NEAR GRASSYVILLE ROAD
            IN PAIGE TEXAS FLOODED.

&&

EVENT NUMBER EWX1600446
Special weather statement, May 26, 11:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CDT THU MAY 26 2016

TXZ172-173-190>192-270530-
WILLIAMSON TX-BURNET TX-TRAVIS TX-BLANCO TX-HAYS TX-
1137 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BURNET...NORTHERN
TRAVIS...SOUTHWESTERN WILLIAMSON...NORTHEASTERN BLANCO AND
NORTHWESTERN HAYS COUNTIES UNTIL 1230 AM CDT...

AT 1137 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MARBLE FALLS TO NEAR SPICEWOOD TO NEAR
HENLY. MOVEMENT WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...CEDAR PARK...GEORGETOWN...PFLUGERVILLE...MARBLE
FALLS...SERENADA...WINDEMERE...ANDERSON MILL...LEANDER...HUTTO...LAKEWAY...
LAGO VISTA...BEE CAVE...HORSESHOE BAY...WEST LAKE HILLS...THE HILLS...
MEADOWLAKES...ROLLINGWOOD AND LIBERTY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3075 9758 3049 9753 3027 9760 3023 9827
      3060 9833
TIME...MOT...LOC 0437Z 269DEG 40KT 3056 9823 3042 9817 3026 9821

MO
Local storm report, May 26, 11:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     FLASH FLOOD      2 ESE DEL VALLE         30.19N  97.62W
05/26/2016                   TRAVIS             TX   EMERGENCY MNGR

            REPORTS OF CARS TRAPPED IN HIGH WATER AT TOLL 130 AND
            HWY 71.

&&

EVENT NUMBER EWX1600447
Special weather statement, May 26, 11:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT THU MAY 26 2016

TXZ186-188>190-270545-
GILLESPIE TX-BLANCO TX-KENDALL TX-KERR TX-
1151 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILLESPIE...WESTERN
BLANCO...EAST CENTRAL KERR AND NORTHERN KENDALL COUNTIES UNTIL 1245
AM CDT...

AT 1151 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BANKERSMITH...OR 10 MILES NORTHEAST OF COMFORT...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCO...ROUND MOUNTAIN...JOHNSON CITY...STONEWALL...SANDY...FLUGRATH...
BANKERSMITH...ROCKY CREEK...ALBERT...HYE...BLUMENTHAL...GRAPETOWN...
LUCKENBACH...CAIN CITY...PAYTON...LBJ STATE PARK AND ROCKY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3000 9897 3021 9894 3042 9832 3003 9830
TIME...MOT...LOC 0451Z 261DEG 18KT 3010 9880

MO
Local storm report, May 27, 12:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLASH FLOOD      3 ESE WEBBERVILLE       30.22N  97.46W
05/26/2016                   BASTROP            TX   EMERGENCY MNGR

            WATER RESCUES ONGOING ALONG 969 IN BASTROP COUNTY.

&&

EVENT NUMBER EWX1600448

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:00 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 8:48 PM CDTSevere Thunderstorm WarningEWXFayette, Lee42 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:10 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr, Llano65 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:28 PM CDTRiver Flood WarningEWXTravis20 hr
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:52 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales53 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.